Advanced search
1 file | 591.07 KB

Holomorphic approximation of L2-functions on the unit sphere in R3

Author
Organization
Keywords
Orthogonal polynomials, Holomorphic polynomials, Quaternionic analysis, Holomorphic signals

Downloads

  • 2014 nds tq fs jw Holomorphic approximation of L2-functions on the unit sphere in R3.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 591.07 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Schepper, Nele, Tao Qian, Franciscus Sommen, and Jinxun Wang. 2014. “Holomorphic Approximation of L2-functions on the Unit Sphere in R3.” Journal of Mathematical Analysis and Applications 416 (2): 659–671.
APA
De Schepper, Nele, Qian, T., Sommen, F., & Wang, J. (2014). Holomorphic approximation of L2-functions on the unit sphere in R3. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 416(2), 659–671.
Vancouver
1.
De Schepper N, Qian T, Sommen F, Wang J. Holomorphic approximation of L2-functions on the unit sphere in R3. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2014;416(2):659–71.
MLA
De Schepper, Nele, Tao Qian, Franciscus Sommen, et al. “Holomorphic Approximation of L2-functions on the Unit Sphere in R3.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 416.2 (2014): 659–671. Print.
@article{4426019,
  author       = {De Schepper, Nele and Qian, Tao and Sommen, Franciscus and Wang, Jinxun},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Orthogonal polynomials,Holomorphic polynomials,Quaternionic analysis,Holomorphic signals},
  language     = {eng},
  number       = {2},
  pages        = {659--671},
  title        = {Holomorphic approximation of L2-functions on the unit sphere in R3},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2014.02.065},
  volume       = {416},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: